# SDR FDEA201101120109

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 360-480, LBL 25.  REMOVED SEAT TRACK SECTION BS 344 TO BS 480 LBL 25 IAW SRM 51-30-2.  REMOVED SPLICE PLATE BS 460-500, LBL 25 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792  7178 T6511  DIM 135.75" LONG  INSTALLED SEAT TRACK SECTION AND SPLICE PLATE IAW SRM 51-30-2 AND 53-10-2, FIG 7, REV 103.
